RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 1, Pages 131–149 (Mi tvp4608)  

This article is cited in 4 scientific papers (total in 4 papers)

Weak Lévy–Khintchine representation for weak infinite divisibility

B. H. Jasiulis-Goldyna, J. K. Misiewiczb

a Institute of Mathematics, Wrocław University
b Warsaw University of Technology

DOI: https://doi.org/10.4213/tvp4608

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:1, 45–61

Bibliographic databases:

Received: 03.08.2012
Language:

Citation: B. H. Jasiulis-Goldyn, J. K. Misiewicz, “Weak Lévy–Khintchine representation for weak infinite divisibility”, Teor. Veroyatnost. i Primenen., 60:1 (2015), 131–149; Theory Probab. Appl., 60:1 (2016), 45–61

Citation in format AMSBIB
\Bibitem{JasMis15}
\by B.~H.~Jasiulis-Goldyn, J.~K.~Misiewicz
\paper Weak L\'evy--Khintchine representation for weak infinite divisibility
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 1
\pages 131--149
\mathnet{http://mi.mathnet.ru/tvp4608}
\crossref{https://doi.org/10.4213/tvp4608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568760}
\elib{http://elibrary.ru/item.asp?id=23780261}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 1
\pages 45--61
\crossref{https://doi.org/10.1137/S0040585X97T987491}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371990800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84959560726}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4608
  • https://doi.org/10.4213/tvp4608
  • http://mi.mathnet.ru/eng/tvp/v60/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Borowiecka-Olszewska, B. H. Jasiulis-Goldyn, J. K. Misiewicz, J. Rosinski, “Levy processes and stochastic integrals in the sense of generalized convolutions”, Bernoulli, 21:4 (2015), 2513–2551  crossref  mathscinet  zmath  isi  scopus
    2. B. H. Jasiulis-Goldyn, J. K. Misiewicz, “Classical definitions of the Poisson process do not coincide in the case of generalized convolutions”, Lith. Math. J., 55:4 (2015), 518–542  crossref  mathscinet  zmath  isi  scopus
    3. B. H. Jasiulis-Goldyn, “Kendall random walks”, Prob. Math. Stat., 36:1 (2016), 165–185  mathscinet  zmath  isi
    4. B. H. Jasiulis-Goldyn, J. K. Misiewicz, “Kendall random walk, Williamson transform, and the corresponding Wiener-Hopf factorization”, Lith. Math. J., 57:4 (2017), 479–489  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:183
    Full text:35
    References:49
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019